# SDR SWIA201743523

- Difficulty date: June 26, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 31,977 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR LUG HAS A GOUGE.  REMOVED AND REPLACED THE LT MLG DOOR LUG WITH A SERVICEABLE UNIT IAW SRM. OPS CHECKED GOOD AT THIS TIME.
